JournalsprimsVol. 48, No. 1pp. 107–127

Hutchinson–Weber Involutions Degenerate Exactly when the Jacobian is Comessatti

  • Hisanori Ohashi

    Nagoya University, Japan
Hutchinson–Weber Involutions Degenerate Exactly when the Jacobian is Comessatti cover
Download PDF

Abstract

We consider the Jacobian Kummer surface XX of a genus two curve CC. We prove that the Hutchinson–Weber involution on XX degenerates if and only if the Jacobian J(C)J(C) is Comessatti. Also we give several conditions equivalent to this, which include the classical theorem of Humbert. The key notion is Weber hexads, which are special sets of 2-torsion points of the Jacobian. We include an explanation of them and discuss the dependence between the conditions of the main theorem for various Weber hexads. It results in "the dual six equivalence". We also give a detailed description of relevant moduli spaces. As an application, we give a conceptual proof of the computation of the patching subgroup for generic Hutchinson–Weber involutions.

Cite this article

Hisanori Ohashi, Hutchinson–Weber Involutions Degenerate Exactly when the Jacobian is Comessatti. Publ. Res. Inst. Math. Sci. 48 (2012), no. 1, pp. 107–127

DOI 10.2977/PRIMS/63